# SDR AALA20040783

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 30H INOPERATIVE.  RESEATED LIGHT FIXTURE CONNECTOR FOR EMERGENCY LIGHT AT SEAT 30H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
